# SDR AWXA9700259

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DEN, FLIGHT ATTENDANTS REPORTED BURNING SMELL COMING FROM THE VICINITY OF ROW 8.  INSPECTED E ANDE COMPARTMENT OF AIRCRAFT BAY FOR SMOKE OR NOISE.  FOUND NORMAL EQUIPMENT COOLING FAN NOISY AND HOT.  SWITCHED TO AUX EQUIPMENT COOLING FAN, OPERATES NORMALLY.
